AngieRLee

Constipation from Medication

Recommended Posts

Hi this is my second time doing whole30 and I am almost two weeks in. I have noticed that my system/body is "cleaner" so my pain and post-lung transplant medications are making me EXTREMELY constipated. Normally, constipation is a main side effect of these medications but always seems much worse while doing whole30. I also have Gastroparesis (slow digestion) and was told by doctors/dieticians to avoid too much fibre because of this. 

I also have been walking more than ever so I don't think mobility is a problem. 

Any ideas or things that can help? 

Thank you!

Share this post


Link to post
Share on other sites

This might be something to discuss with your doctor, especially if you plan to eat close to this way long term. They might have good long term solutions that we wouldn't necessarily know about or recommendations for the best otc meds for occasional use if you feel you need them.

In general, make sure you're drinking plenty of water, and that you're having a serving or two of fat at each meal. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now